Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representation of the projectable and strongly projectable hulls of a lattice-ordered group

Author: Donald A. Chambless
Journal: Proc. Amer. Math. Soc. 34 (1972), 346-350
MSC: Primary 06A55
MathSciNet review: 0295990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A representable l-group G can be embedded into a projectable (strongly projectable) l-group; an essential extension of G which is minimal with respect to being projectable (strongly projectable) is unique. In this paper these projectable and strongly projectable ``hulls'' of G are represented using direct limits. If G is an f-ring, or f-ring without nonzero nilpotent elements, then so are these hulls.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A55

Retrieve articles in all journals with MSC: 06A55

Additional Information

Keywords: Strongly projectable l-group, projectable l-group, representation of l-groups, representable l-group, direct limits of l-groups
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society